RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2018, том 4, выпуск 2, страницы 24–32 (Mi umj60)  

Order equalities in different metrics for moduli of smoothness of various orders

Niyazi A. Il'yasov

Baku State University, Baku, AZ 1148, Azerbaijan

Аннотация: IIn this paper, we obtain order equalities for the $k$th order $L_{q}(T)$-moduli of smoothness $\omega_{k}(f;\delta)_{q}$ in terms of expressions that contain the $l$th order $L_{p}(T)$-moduli of smoothness $\omega_{ l }(f;\delta)_{p}$ on the class of periodic functions $f\in L_{p}(T)$ with monotonically decreasing Fourier coefficients, where $1<p<q<\infty,$ $k,l \in \mathbb{N},$ and $T=(-\pi,\pi].$

Ключевые слова: Inequalities of different metrics for moduli of smoothness, Order equality, Trigonometric Fourier series with monotone coefficients.

DOI: https://doi.org/10.15826/umj.2018.2.004

Полный текст: PDF файл (176 kB)
Полный текст: https:/.../133
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Niyazi A. Il'yasov, “Order equalities in different metrics for moduli of smoothness of various orders”, Ural Math. J., 4:2 (2018), 24–32

Цитирование в формате AMSBIB
\RBibitem{Ily18}
\by Niyazi~A.~Il'yasov
\paper Order equalities in different metrics for moduli of smoothness of various orders
\jour Ural Math. J.
\yr 2018
\vol 4
\issue 2
\pages 24--32
\mathnet{http://mi.mathnet.ru/umj60}
\crossref{https://doi.org/10.15826/umj.2018.2.004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3901582}
\elib{http://elibrary.ru/item.asp?id=36702170}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj60
  • http://mi.mathnet.ru/rus/umj/v4/i2/p24

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:140
    Полный текст:90
    Литература:38
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020